Home | Contact | Sitemap | Privacy Policy | Terms and conditions
User Name
Password
Escitalopram / Lexapro / Cipralex Post messages here about Escitalopram
Reply
 
Thread Tools Display Modes
  #1  
Old 07-04-18, 21:05
Slsheeba567 Slsheeba567 is offline
 
Join Date: Feb 2018
Posts: 49
Lexapro Insomnia

So it's day 4 on Lexapro, and I think I'm getting the insomnia side effect from it. I'm sick with allergies and was super super tired last night but only ended up sleeping about 2 hours, and tossing and turning the whole night! Does anyone know how long it takes for the insomnia to go away? I saw someone mention Fatal Familial Insomnia Syndrome and now my HA is freaking out that I might develop it, but I'm wisely keeping away from the Google.

Last edited by Slsheeba567; 07-04-18 at 21:17.
Reply With Quote
  #2  
Old 07-04-18, 21:19
Iwant2bhealthy Iwant2bhealthy is offline
Junior Member
 
Join Date: Apr 2017
Posts: 116
Re: Lexapro Insomnia

I had it too. It started to get better after approx 3 weeks. I also had lucid dreams, and was feeling exhausted all the time.

Just hang in there. 4 to 5 weeks and ypu should be doing beter.

Sent from my SM-G800H using Tapatalk
Reply With Quote
  #3  
Old 08-04-18, 05:38
Slsheeba567 Slsheeba567 is offline
 
Join Date: Feb 2018
Posts: 49
Re: Lexapro Insomnia

Okay this is seriously ridiculous , I am EXHAUSTED and it is 12:00 and I CANNOT SLEEP AT ALL. PLEASE HELP, IM AFRAID IM NEVER GOING TO SLEEP AGAIN.
Reply With Quote
  #4  
Old 08-04-18, 07:13
Iwant2bhealthy Iwant2bhealthy is offline
Junior Member
 
Join Date: Apr 2017
Posts: 116
Re: Lexapro Insomnia

Slsheeba, I know how you feel... :-( All I can say is that it really gets better with time. Maybe you could ask your doctor to precsribe something to help you cope with the initial side effects of escitalopram? I used aloprazolam.

Sent from my SM-G800H using Tapatalk

---------- Post added at 06:13 ---------- Previous post was at 06:04 ----------

http://www.nomorepanic.co.uk/showthread.php?t=197522

This is my thread about the same subject. I hope it helps

Sent from my SM-G800H using Tapatalk
Reply With Quote
  #5  
Old 08-04-18, 15:31
Slsheeba567 Slsheeba567 is offline
 
Join Date: Feb 2018
Posts: 49
Re: Lexapro Insomnia

I asked my psychic friend about it and she said I should try slowly getting off the medication and trying another one, and that if I stay on it it might hurt me even more and now I’m freaking out.
Reply With Quote
  #6  
Old 09-04-18, 01:26
Slsheeba567 Slsheeba567 is offline
 
Join Date: Feb 2018
Posts: 49
Re: Lexapro Insomnia

Iwant2bhealthy are you sure the insomnia goes away? I'm so scared it won't and I'll be stuck like this forever. I'm in so much misery.
Reply With Quote
  #7  
Old 11-04-18, 01:04
Iwant2bhealthy Iwant2bhealthy is offline
Junior Member
 
Join Date: Apr 2017
Posts: 116
Re: Lexapro Insomnia

Quote:
Originally Posted by Slsheeba567 View Post
Iwant2bhealthy are you sure the insomnia goes away? I'm so scared it won't and I'll be stuck like this forever. I'm in so much misery.
100% sure. Take your meds in the evening, after food and go to bed at a regular time. As mentioned before, in a few weeks it will get better.
If the insomnia is that bad ask your gp for a temporary prescription for aloprazolam or any other benzodiazepine. It will help you sleep as your body gets used to the meds.

Good luck! ;-)

Sent from my SM-G800H using Tapatalk
Reply With Quote
  #8  
Old 11-04-18, 10:47
Sleepy Sleepy is offline
Junior Member
 
Join Date: Sep 2008
Posts: 131
Re: Lexapro Insomnia

I'm also tapering on to Escitalopram, for about two weeks now. I'm an insomniac anyway, and now it's just worse, even though I take Zopiclone too.

One thing is confusing me. I thought the advice was to take the tablet in the morning if it gives you insomnia?
Reply With Quote
  #9  
Old 11-04-18, 12:17
Slsheeba567 Slsheeba567 is offline
 
Join Date: Feb 2018
Posts: 49
Re: Lexapro Insomnia

Well, I already take it in the morning. Guess it's worth trying it in the evenings. I am already sleeping much better now though.
Reply With Quote
  #10  
Old 15-07-18, 01:42
Slsheeba567 Slsheeba567 is offline
 
Join Date: Feb 2018
Posts: 49
Re: Lexapro Insomnia

For anyone who's experienced this side effect of Lexapro, just an update, I've been about 4 months on it now, and sleep fine most of the time. The insomnia went away after about 4-5 days, and I sleep normally again. I think I had a rare case where the medication worked extremely quickly, about the 2nd day I started taking it. For most people the meds take about 1-2 weeks to start working, and like others on here have said, 3-4 weeks for the insomnia to cease.
Reply With Quote
Reply

Tags
health anxiety, insomnia, lexapro, medication, side effects


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Off the Lexapro Bambette Success Stories 1 03-08-16 13:35
Severe insomnia or fatal insomnia tslod Health Anxiety 1 01-06-15 13:32
Insomnia, anxiety about insomnia Dazzlar13 Symptoms 8 19-12-12 19:56
Lexapro MissBoo Escitalopram / Lexapro / Cipralex 3 27-08-09 17:08
does lexapro really help? Cheyenne90 General Anxiety / Generalised anxiety disorder (GAD) 1 15-07-09 21:28


Powered by vBulletin® Version 3.8.4
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.